MathSciNet Relay Station
MathSciNet bibliographic data
MR1464081 58F14 (34C23 34C37)
Knobloch, J. Bifurcation of degenerate homoclinic orbits in reversible and conservative systems. J. Dynam. Differential Equations 9 (1997), no. 3, 427–444.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement